Equivalence of the Hölder-Rogers and Minkowski inequalities
2001 (English)In: Mathematical Inequalities & Applications, ISSN 1331-4343, E-ISSN 1848-9966, Vol. 4, no 2, 203-207 p.Article in journal (Refereed) Published
It is well-known that the Hölder-Rogers inequality implies the Minkowski inequality. Infantozzi  observed implicitely and Royden  proved explicitely that the reverse implication is also true. In this note we discuss and give a new proof of this perhaps surprising fact
Place, publisher, year, edition, pages
2001. Vol. 4, no 2, 203-207 p.
Research subject Mathematics
IdentifiersURN: urn:nbn:se:ltu:diva-7201Local ID: 58760060-aac1-11db-aeba-000ea68e967bOAI: oai:DiVA.org:ltu-7201DiVA: diva2:980090
Validerad; 2001; 20070123 (evan)2016-09-292016-09-29Bibliographically approved